# SDR SWIA201127349

- Difficulty date: August 21, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 21,354 hours, 17,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER INNER SKIN CRACKED.  (C-CHECK)   REPAIR PER REO.
